15 results for generalization.

Parameters for your search query:
Keyword    generalization

Open AccessArticle
Export: RIS | BibTeX | EndNote
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019Views: 2004Downloads: 1389
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147. DOI: 10.12691/tjant-6-5-3
Pub. Date: January 13, 2019Views: 2305Downloads: 1595
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 4610Downloads: 3206
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 4146Downloads: 2803
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Properties of Holomorphic Functions in Quaternionic Analysis
American Journal of Mathematical Analysis. 2017, 5(1), 17-24. DOI: 10.12691/ajma-5-1-4
Pub. Date: July 24, 2017Views: 7810Downloads: 4261
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Fixed Point Results via Iterative Process of F-Contraction
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 132-138. DOI: 10.12691/tjant-5-4-3
Pub. Date: June 14, 2017Views: 5021Downloads: 3508
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 5110Downloads: 3566
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Generalization of Simpson Type Inequalities for Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 44-47. DOI: 10.12691/tjant-4-2-4
Pub. Date: July 13, 2016Views: 5351Downloads: 3735
Open AccessArticle
Export: RIS | BibTeX | EndNote
Further Inequalities Associated with the Classical Gamma Function
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 111-115. DOI: 10.12691/tjant-3-4-5
Pub. Date: November 25, 2015Views: 5599Downloads: 4094
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 20, 2014Views: 9932Downloads: 5804
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals





Article Types